2 doctors weighed in:

I just took 2 pills of the diet supplement ace, it was a sample and now my stomach is cramping and in knots, am i ok?

2 doctors weighed in
Dr. Robert Killian
General Practice
1 doctor agrees

In brief: Drug reaction

Yes.
But please throw it away and realize that there is no product that will effectively lead you to real or lasting weight loss.

In brief: Drug reaction

Yes.
But please throw it away and realize that there is no product that will effectively lead you to real or lasting weight loss.
Dr. Robert Killian
Dr. Robert Killian
Thank
1 comment
Dr. Martin Raff
Dr. Killian is absolutely correct. These products are a poor and ineffective substitute for willpower. Make a diet plan, combine it with exercise and this will not make your stomach hurt.
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors